Keyword : nonlinear problem


A Method to Calculate Homoclinic Points of a Two-Dimensional Noninvertible Map
Tetsuya YOSHINAGA Hiroyuki KITAJIMA Hiroshi KAWAKAMI Christian MIRA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1997/09/25
Vol. E80-A  No. 9 ; pp. 1560-1566
Type of Manuscript:  Special Section PAPER (Special Section on Nonlinear Theory and its Applications)
Category: 
Keyword: 
noninvertible maphomoclinic pointbifurcationcoupled mapnonlinear problem
 Summary | Full Text:PDF(574.8KB)

Periodic Solutions in the Hodgkin-Huxley Equations for Muscle
Kazuko TERADA Shuji YOSHIZAWA Chiaki NISHIMURA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1992/07/25
Vol. E75-A  No. 7 ; pp. 928-930
Type of Manuscript:  Special Section LETTER (Special Section on the 1992 IEICE Spring Conference)
Category: 
Keyword: 
nonlinear problemthe Hodgkin-Huxley equationsmuscle membranehomoclinic bifurcationperiod doubling bifurcationchloride conductance
 Summary | Full Text:PDF(152.4KB)